# SDR 2001UALA01302

- Difficulty date: July 3, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 47,720 hours, 5,743 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR REPORTING THE 65B38230-3 AFT CARGO DOOR FORWARD ACTUATOR SUPPORT FITTING AND BRACKET WERE DAMAGED. REPAIR ACCOMPLISHED PER EVAG-7736 REV A REPAIR HAS BOEING APPROVAL AND DER APPROVAL.
